# SDR ASAA0480143

- Difficulty date: March 1, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 593773321
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, NR 5 SLAT LEFT BLOW TUBE CONNECTION END WORN ALONG EDGE.  WELD-REPAIRED CHAFED AREA AND RECONTOURED TO ORIGINAL SHAPE PER EA 3010-01075.  (M)
